# SDR ABXA20200722148

- Difficulty date: June 5, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,524 hours, 33,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK L1 DOOR AT AFT LOWER INNER RADIUS. AIRCRAFT WAS GROUNDED.
